# SDR HNAA2025100100653

- Difficulty date: October 1, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- System (JASC): 2100 · Air Conditioning System
- Part: Mixer Box
- Part number: 8166501
- Part serial: 200304046
- Condition: Odor
- Location: Condenser
- Part time: 48,216 hours, 44,610 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER T/O, CREW REPORTS STRONG BURNING SMELL, MORE RUBBBER THAN ELECTRICAL.  RAR CONDENSER/ MIXER OPS CHECK GOOD.
